Probability Theory
Large deviation principle for a backward stochastic differential equation with subdifferential operator
Comptes Rendus. Mathématique, Volume 346 (2008) no. 1-2, pp. 75-78.

In this note, we prove that the solution of a backward stochastic differential equation, which involves a subdifferential operator and associated to a family of reflecting diffusion processes, converges to the solution of a deterministic backward equation and satisfies a large deviation principle.

Dans cette Note, nous montrons que la solution d'une équation différentielle stochastique rétrograde progressive associée à un opérateur sous-différentiel converge vers la solution d'une équation différentielle rétrograde progressive déterministe et satisfait un principe de grandes déviations.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2007.10.044
Essaky, El Hassan 1

1 Université Cadi Ayyad, faculté poly-disciplinaire, département de mathématiques et d'informatique, B.P. 4162, 46000 Safi, Morocco
@article{CRMATH_2008__346_1-2_75_0,
     author = {Essaky, El Hassan},
     title = {Large deviation principle for a backward stochastic differential equation with subdifferential operator},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {75--78},
     publisher = {Elsevier},
     volume = {346},
     number = {1-2},
     year = {2008},
     doi = {10.1016/j.crma.2007.10.044},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2007.10.044/}
}
TY  - JOUR
AU  - Essaky, El Hassan
TI  - Large deviation principle for a backward stochastic differential equation with subdifferential operator
JO  - Comptes Rendus. Mathématique
PY  - 2008
SP  - 75
EP  - 78
VL  - 346
IS  - 1-2
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2007.10.044/
DO  - 10.1016/j.crma.2007.10.044
LA  - en
ID  - CRMATH_2008__346_1-2_75_0
ER  - 
%0 Journal Article
%A Essaky, El Hassan
%T Large deviation principle for a backward stochastic differential equation with subdifferential operator
%J Comptes Rendus. Mathématique
%D 2008
%P 75-78
%V 346
%N 1-2
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2007.10.044/
%R 10.1016/j.crma.2007.10.044
%G en
%F CRMATH_2008__346_1-2_75_0
Essaky, El Hassan. Large deviation principle for a backward stochastic differential equation with subdifferential operator. Comptes Rendus. Mathématique, Volume 346 (2008) no. 1-2, pp. 75-78. doi : 10.1016/j.crma.2007.10.044. http://www.numdam.org/articles/10.1016/j.crma.2007.10.044/

[1] Dembo, A.; Zeitouni, O. Large Deviations Techniques and Applications, Springer-Verlag, New York, 1998

[2] Lions, P.-L.; Sznitman, A.S. Stochastic differential equations with reflecting boundary conditions, Comm. Pure Appl. Math., Volume 37 (1984), pp. 511-537

[3] Pardoux, E.; Rascanu, A. Backward SDE's with maximal monotone operator, Stochastic Process Appl., Volume 76 (1998) no. 2, pp. 191-215

[4] Rainero, S. Un principe de grandes déviations pour une équation différentielle stochastique progressive rétrograde, C. R. Acad. Sci Paris, Ser. I, Volume 343 (2006) no. 2, pp. 141-144

[5] Saisho, Y. Stochastic differential equations for multidimensional domains with reflecting boundary, Probab. Theory Rel. Fields, Volume 74 (1987), pp. 455-477

[6] Sheu, S.S. Large deviation principle of reflecting diffusions, Taiwanese J. Math., Volume 2 (1998) no. 2, pp. 251-256

[7] Stroock, D. An Introduction to the Theory of Large Deviations, Springer, New York, 1984

[8] Varadhan, S.R.S. Large Deviations and Applications, Society for Industrial and Applied Mathematics (SIAM), 1984

Cited by Sources: